Article Text

PDF

Spontaneous rupture of the anterior cruciate ligament after anabolic steroids.
  1. B J Freeman,
  2. G D Rooker
  1. Department of Orthopaedic Surgery, Cheltenham General Hospital, Gloucestershire, UK.

    Abstract

    Anabolic steroids remain popular among body builders and power athletes despite numerous warning about their side effects. A case of spontaneous rupture of the anterior cruciate ligament is reported in a bodybuilder taking steroids. While there are many published reports of tendon rupture associated with steroid intake, the authors could find no report relating to ligament disruption.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.